# SDR HEEA979213

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Shell Assy
- Part number: 206031100681
- Condition: Mismanufactured
- Location: Crosstube Sup
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE INSERTS FOR THE FORWARD CROSSTUBE SUPPORT FITTINGS WERE MISLOCATED.  THE INSERTS FOR THE L/H SUPPORT ARE INSTALLED 1/4" FORWARD OF THE INSERTS FOR THE R/H SUPPORT.
